# SDR 07FDEA02275

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFLICT BETWEEN OLD REPAIR AT RT INBOARD FLAP LOWER SKIN AND EMBODIMENT OF SB A300-57-6100 REPAIR PERFORMED BY PATCH AND SHIM REPAIR IAW SRM 57-50-00 FIG 206, APPROVED BY EA 6-5753-106461 AND RAS/FOK/109/2007 ISS A.
